MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number B10FF
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the valve is not sealed properly and is pulling air into the feeding side, filling the consumers stomach with air.This is causing the pump to go back into the flush mode, due to air bubbles in the feed line.Pump forces priming before it will return to feed mode.
 
Additional Manufacturer Narrative
The device history record showed all acceptance criteria inspections were within acceptable limits during the production process.No sample was received for evaluation; therefore, a root cause could not be determined.The current manufacturing activities are running according to product specifications, meeting quality acceptance criteria, validation process, and released procedures.We will continue to monitor and take actions as applicable.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22649445
Report Number1423537-2025-00294
Device Sequence Number21036703
Product Code LZH
UDI-Device Identifier10885380177118
UDI-Public(01)10885380177118(17)291231(10)2500207964
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberB10FF
Device Catalogue NumberB10FF
Device Lot Number2500207964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown